# SDR SIMA2018043027008

- Difficulty date: March 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 34,996 hours, 25,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT EXTERIOR FUSELAGE EMERGENCY LIGHTS WERE INOPERATIVE,  AND  THE CEILING EMERGENCY LIGHTS AFT OF THE EMERGENCY EXITS INOPERATIVE.  INSTALLED A NEW NR 4 BATTERY AND POWER SUPPLY, OPS CHECKED GOOD ALL LIGHTS WORKING IAW AMM 33-51-17.
